# SDR REXA2018022300166

- Difficulty date: February 23, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,063 hours, 19,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 601R3403221
- Condition: Cracked
- Location: Bs 220-235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE LOWER SIDE POST SUPPORT BELOW PILOT WINDOW IS CRACKED BETWEEN BS 220 AND 235, BELOW WL 110.   REMOVED AND REPLACED THE SUPPORT IAW SRM 51-42-06, AND SRM 51-42-21  AAR SM-58
